Alert archive / Utah / Red Flag Warnings in 2007
Red Flag Warning 19, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Jul 2, 2007, 4:08 AM MDT. It took effect at Jul 2, 2007, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 2, 2007, 4:08 AM MDT (10:08 UTC)
- In effect from
- Jul 2, 2007, 12:00 PM MDT
- Expired
- Jul 2, 2007, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 021008 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 408 AM MDT MON JUL 2 2007 UTZ434-435-021115- /O.CAN.KSLC.FW.A.0021.070702T1800Z-070703T0300Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- 408 AM MDT MON JUL 2 2007 ...FIRE WEATHER WATCH IS CANCELLED FOR FIRE WEATHER ZONES 434 AND 435... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE FIRE WEATHER WATCH FOR FIRE WEATHER ZONES 434 AND 435. WINDS ARE NOT EXPECTED TO REACH WARNING CRITERIA OVER THE SOUTHWEST DESERTS TODAY. HUMIDITY VALUES WILL CONTINUE TO REMAIN VERY LOW AND SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO NEAR 30 MPH WILL BE POSSIBLE...BUT THESE WILL BE SHORT LIVED AND VERY ISOLATED. AS A RESULT THE FIRE WEATHER WATCH HAS BEEN CANCELED FOR THESE ZONES. $$ UTZ426-021815- /O.UPG.KSLC.FW.A.0021.070702T1800Z-070703T0300Z/ /O.NEW.KSLC.FW.W.0019.070702T1800Z-070703T0300Z/ WASATCH MOUNTAINS NORTH OF I80- 408 AM MDT MON JUL 2 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 426... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 426. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER THE NORTHERN WASATCH MOUNTAINS. SUSTAINED WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL COMBINE WITH SINGLE DIGIT RELATIVE HUMIDITIES TO CREATE HAZARDOUS FIRE WEATHER CONDITIONS. THE COMBINATION OF WIND AND HUMIDITY WILL CONTINUE INTO THIS EVENING...WITH WINDS DECREASING AFTER SUNSET. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ437-440-441-021815- /O.UPG.KSLC.FW.A.0021.070702T1800Z-070703T0300Z/ /O.NEW.KSLC.FW.W.0019.070702T1800Z-070703T0300Z/ SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 408 AM MDT MON JUL 2 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 437...440 AND 441... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 437...440 AND 441. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS ARE EXPECTED TO PICK UP ACROSS SOUTH CENTRAL UTAH THIS AFTERNOON. SUSTAINED WINDS OF 10 TO 20 MPH WITH GUSTS TO 25 TO 30 MPH WILL COMBINE WITH SINGLE DIGIT RELATIVE HUMIDITIES TO CREATE HAZARDOUS FIRE WEATHER CONDITIONS. THE COMBINATION OF WIND AND HUMIDITY WILL CONTINUE INTO THIS EVENING...WITH WINDS DECREASING AFTER SUNSET. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
1 follow-up statement
000 WWUS85 KSLC 021813 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1213 PM MDT MON JUL 2 2007 UTZ426-030300- /O.CON.KSLC.FW.W.0019.000000T0000Z-070703T0300Z/ WASATCH MOUNTAINS NORTH OF I80- 1213 PM MDT MON JUL 2 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LOW HUMIDITY AND WIND IN ZONE 426... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. SOUTHWEST TO WEST WINDS WILL INCREASE THIS AFTERNOON OVER THE FAR NORTHERN WASATCH MOUNTAINS AND PLATEAU. SUSTAINED WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL COMBINE WITH SINGLE DIGIT RELATIVE HUMIDITIES TO CREATE HAZARDOUS FIRE WEATHER CONDITIONS. THE COMBINATION OF WIND AND HUMIDITY WILL CONTINUE INTO THIS EVENING...WITH WINDS DECREASING AFTER SUNSET. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ437-440-441-030300- /O.CON.KSLC.FW.W.0019.000000T0000Z-070703T0300Z/ SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 1213 PM MDT MON JUL 2 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LOW HUMIDITY AND WIND IN ZONES 437...440...441... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. SOUTHWEST WINDS WILL INCREASE ACROSS SOUTH CENTRAL UTAH THIS AFTERNOON. SUSTAINED WINDS OF 10 TO 20 MPH WITH GUSTS TO 25 TO 30 MPH WILL COMBINE WITH SINGLE DIGIT RELATIVE HUMIDITIES TO CREATE HAZARDOUS FIRE WEATHER CONDITIONS. THE COMBINATION OF WIND AND HUMIDITY WILL CONTINUE INTO THIS EVENING...WITH WINDS DECREASING AFTER SUNSET. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ AOT FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Jul 2, 3:30 AM MDT, 38 minutes earlier.
Area forecast discussion, Jul 2, 3:30 AM MDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
330 AM MDT MON JUL 2 2007
.SYNOPSIS...HOT AND DRY HIGH PRESSURE ALOFT WILL STRENGTHEN ACROSS
THE GREAT BASIN THROUGH MIDWEEK. MOISTURE WILL GRADUALLY WORK
INTO UTAH LATE IN THE WEEK.
&&
.DISCUSSION...UPPER RIDGE CURRENTLY CENTERED OVER THE SRN GREAT
BASIN/DESERT SW WILL GRADUALLY EXPAND NORTHWARD THROUGH MIDWEEK.
VERY HOT AND DRY CONDITIONS THE RULE THROUGH AT LEAST THURSDAY.
MOISTURE...WHICH HAS BEEN IN SHORT SUPPLY FOR SOME TIME NOW...MAY
FINALLY SHOW UP BY THE END OF THE WEEK. AS THE UPPER HIGH CENTER
SETTLES OVER UTAH MIDWEEK...LOOK FOR MOISTURE TO STEADILY FILL IN
AROUND THE PERIMETER OF THE HIGH. BY LATE THURSDAY OR FRIDAY ENOUGH
MOISTURE MAY REACH THE NE MOUNTAINS TO PRODUCE SOME WEAK CONVECTION.
NOT LOOKING FOR ANY DEEP CONVECTION RIGHT NOW AS THE MID-LEVELS
REMAIN QUITE WARM/STABLE ON INTO NEXT WEEKEND. STILL WITH INCREASING
MOISTURE COMES INCREASING CLOUD COVER AND LOWER MAX TEMPS. HAVE
KNOCKED SOME OF THE HIGH TEMPS BACK A BIT...THOUGH READINGS SHOULD
REMAIN ABOVE NORMAL THROUGH THE FORECAST PERIOD.
&&
.AVIATION...NO AVIATION WEATHER HAZARDS EXPECTED THROUGH 00Z TODAY
AT THE SLC TERMINAL. NW SURFACE WINDS SHOULD REACH THE TERMINAL
AROUND 19Z THIS AFTERNOON.
&&
.FIRE WEATHER...EXTREMELY DRY CONDITIONS WILL CONTINUE ACROSS THE
FIRE DISTRICT TODAY AND THROUGH THE MIDDLE OF THE WEEK. STILL
LOOKING AT SUFFICIENT SOUTHWEST FLOW ALOFT TO SUPPORT ENOUGH WINDS
AT THE SURFACE OVER PORTIONS OF SOUTH CENTRAL UTAH AND THE NORTHERN
WASATCH MOUNTAINS. HAVE UPGRADED THE FIRE WEATHER WATCH FOR SELECT
SOUTH CENTRAL ZONES AND THE NORTH FOR MONDAY AFTERNOON AND EVENING.
HAVE ALSO DROPPED THE WATCH FOR ZONES 434 AND 435 AS WINDS WILL
REMAIN BELOW RED FLAG CRITERIA THERE.
WINDS WILL BE LESS OF AN ISSUE MIDWEEK AS THE UPPER RIDGE SETTLES
SQUARELY OVER THE FIRE DISTRICT. SOME MOISTURE COULD BEGIN TO SHOW
UP DURING THE LATTER HALF OF THE WEEK...WITH ISOLATED MOUNTAIN
THUNDERSTORMS A POSSIBILITY BY FRIDAY OR SATURDAY.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING NOON TODAY THROUGH 9 PM THIS EVENING FOR FIRE
WEATHER ZONES 426-437-440-441.
WY...NONE.
&&
PUBLIC...CONGER
FIRE WEATHER/AVIATION...YOUNG
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Jul 1, 7:00 AM MDT, 21 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 700 AM MDT SUN JUL 1 2007 UTZ001>016-019>021-517-518-WYZ021-021300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 700 AM MDT SUN JUL 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH... NORTHERN UTAH...SOUTHERN UTAH...SOUTHWEST UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT A HOT AND DRY AIRMASS WILL BE OVER UTAH AND SOUTHWEST WYOMING TODAY WITH LOCAL GUSTY WINDS. THESE CONDITIONS WILL RESULT IN SEVERE FIRE WEATHER FOR SOME AREAS. SEE THE LATEST FIRE WEATHER PRODUCTS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY TEMPERATURES WILL CONTINUE ABOVE NORMAL FOR ALL AREAS FOR THE HOLIDAY WEEK WITH LOCAL SEVERE FIRE WEATHER CONDITIONS CONTINUING. MONITOR THE LATEST NATIONAL WEATHER SERVICE FIRE WEATHER FORECASTS FOR THE LATEST INFORMATION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Nearby
Red Flag Warnings in Utah, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.